# SDR IPXA2020122163641

- Difficulty date: December 19, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 30,431 hours, 18,847 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Actuator
- Condition: Tripped
- Location: Slat System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: N/A EMERGENCY DECLARED.  LANDED UNEVENTFULLY.  LEADING EDGE SLAT DISAGREE ON APPROACH, OCCURED LESS THAN FLAPS 1, RAN QRH CHECKLIST AND LANDED FLAPS 20.  PERFORMED T/S, PER FIM REF 27-81-00 FOUND NR 10 ROTARY ACTUATOR OVERLOAD INDICATOR TRIPPED, R & R NR 10 ROTARY ACTUATOR, PER MM REF 27-81-18.  OPERATIONS CHECKS GOOD, OK FOR CONTINUED SERVICE.  EFF SOURCE REF: IPC 27-81-18-01.
